# SDR 98ZZZM55

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE LEFT FAN DOOR HAS ONE BRACKET CRACKED AND ONE RIVET HEAD SHEARED ON BOTTOM SPLITTER.  REPLACED ONE SHEARED RIVET HEAD AND ONE BRACKET ON NR 4 ENGINE LEFT FAN DOOR AS WRITTEN ABOVE.
